RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Semaev, I A

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:254
Abstract pages:3984
Full texts:1632
References:47

http://www.mathnet.ru/eng/person22613
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/252449

Publications in Math-Net.Ru
1999
1. I. A. Semaev, “On the reduction of the calculation of discrete logarithms on an elliptic curve to the calculation of discrete logarithms in a finite field”, Diskr. Mat., 11:3 (1999),  24–28  mathnet  mathscinet  zmath
1996
2. I. A. Semaev, “On the computation of logarithms on elliptic curves”, Diskr. Mat., 8:1 (1996),  65–71  mathnet  mathscinet  zmath; Discrete Math. Appl., 6:1 (1996), 69–76
1995
3. I. A. Semaev, “An algorithm for discrete logarithms over an arbitrary finite field”, Diskr. Mat., 7:1 (1995),  99–109  mathnet  mathscinet  zmath; Discrete Math. Appl., 5:2 (1995), 107–116
1993
4. I. A. Semaev, “Self-conjugate normal bases of finite fields”, Mat. Zametki, 53:1 (1993),  121–127  mathnet  mathscinet  zmath; Math. Notes, 53:1 (1993), 84–88  isi
1991
5. I. A. Semaev, “Number of small solutions of a homogeneous linear congruence”, Mat. Zametki, 50:4 (1991),  102–107  mathnet  mathscinet  zmath; Math. Notes, 50:4 (1991), 1055–1058  isi
1988
6. I. A. Semaev, “Construction of polinomials irreducible over a finite field with linearly independent roots”, Mat. Sb. (N.S.), 135(177):4 (1988),  520–532  mathnet  mathscinet  zmath; Math. USSR-Sb., 63:2 (1989), 507–519
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020